Looking for advice. I have had almost 3 continuous days of heart burn. Gaviscon liquid gives some small temporary lessening of symptoms. Itchy skin mainly hands, jaw and scalp (wearing cold cap for chemo and after 2 sessions I still have my hair). GP gave me 1percent cortisone cc team and alloxan anti histone. This is happening in what is supposed to be my good week and it didn't happen first time round. Any advice would be welcome. Thanks
Hello and thanks for posting on the forum,
I am sorry to hear about your different symptoms. Sometimes it can get a while to adjust to some of the side effects of chemotherapy. With the heartburn it maybe helpful to look at your diet. Trying to avoid food that is too acidic (such as fruit)and maybe eating small frequent meals. The charity Macmillan have produced some information with tips on how to deal with heartburn which you might find quite helpful to have a look at here.
Skin can be quite sensitive with chemotherapy and hopefully this will settle down as time goes on. It might be helpful to have a look at what washing powder you use and to think of using a non biological powder. Try and use something gentle when washing. A pharmacist will hopefully be able to give you some suggestions about what to use in the bath or shower.
We do have some information on our website about the causes of itching which you can look at here
We also have some information on tips to managing itching which you can look at here
I do hope that your symptoms get better soon. if you would like to give us a ring to talk this through then please do so. The number to call is Freephone 0808 800 4040 and the lines are open from 9am till 5pm Monday to Friday.